# SDR SIMA20250309001

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 22,354 hours, 15,000 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF PRESSURIZATION IN FLIGHT. NOTICED IN CRUISE CABIN ALT WAS CLIMBING AT 400 FPM. BEGAN AN EMERGENCY DESCENT AND GOT CABIN PRESSURE HI. MASK DID NOT DEPLOY. DURING APPROACH APU WAS STARTED. CABIN BEGAN TO OVERPRESSURE AT -1500 FPM. DUMP BUTTON WAS PRESSED TO STOP IT. AFTER LANDING RECEIVED PACK 1 FAIL. DECLARED EMERGENCY. PERFORMED LEAK CHECK OF CABIN PRESSURIZATION IAW AMM 21-31-00 AND LEAK CHECK WAS SATISFACTORY. SEE AML 11610078 FOR FUTHER DETAILS
